MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CIRCUMCISION TRAY

Medline Industries, LP MEDLINE; DBD-CIRCUMCISION TRAY
Catalog Number DYNDL1865A
Medical Device Problem Codes Product Quality Problem (1506); Failure to Align (2522); Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hemostats are not clamping because of misalignment and the end of the other two are so sharp they could cut someone.".
 
Additional Manufacturer Narrative
The account reported that hemostats were not clamping because of misalignment, the end of the other two were so sharp they could cut someone, and a baby had a cut incurred during a procedure with concern that it came from the instrument itself.The investigation reviewed finished good production records, finished good pack build, and trending; a sample was received, and the account returned 3 hemostats for investigation, two from an opened pack and one from an unopened pack.Upon visual inspection of the hemostats, no misalignment or excessively sharp tips were noted, and each component was tested, opening and closing each one onto each clamp, with no functional defects noted.The reported issue was not confirmed with the samples received, no root cause was identified, and upon testing the 3 hemostats received had no functional defects and no visual defects were observed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CIRCUMCISION TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50543941
Report Number1417592-2026-29321
Device Sequence Number10311816
Product Code OHG
UDI-Device Identifier40889942865711
UDI-Public40889942865711
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDL1865A
Device Lot Number23FBK354
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown